Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Some integrals of the arctangent function


Author: M. L. Glasser
Journal: Math. Comp. 22 (1968), 445-447
DOI: https://doi.org/10.1090/S0025-5718-68-99873-6
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Lewin, Dilogarithms and associated functions, Foreword by J. C. P. Miller, Macdonald, London, 1958. MR 0105524
  • [2] I. S. Gradshteyn and I. M. Ryzhik, Table of integrals, series, and products, 6th ed., Academic Press, Inc., San Diego, CA, 2000. Translated from the Russian; Translation edited and with a preface by Alan Jeffrey and Daniel Zwillinger. MR 1773820


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-68-99873-6
Article copyright: © Copyright 1968 American Mathematical Society